# SDR CALA2015110600900

- Difficulty date: November 5, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 56,848 hours, 19,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT AT BIN 8ABC INOPERATIVE.  R & R BATTERY PACK, OPERATION NORMAL IAW AMM 33-51-06 AT STATION 603, WL 212, RBL 67.  MFG PN AD-D717-01-100.
